Alert archive / Michigan / Tornado Warnings in 2008
Tornado Warning 8, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jun 15, 2008, 10:15 PM EDT for Bay County, Michigan. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 10:15 PM EDT (02:15 UTC)
- Expired
- Jun 15, 2008, 10:55 PM EDT
- In force
- 40 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
County Bay County, MI
The radar
The Detroit radar (KDTX), 112 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:25 PM EDT | TSTM WND GST 60 | Kawkawlin, MI | CORRECT TIME OF EVENT |
| Jun 15, 10:35 PM EDT | TSTM WND DMG | Bay City State Park, MI | SIX INCH DIAMETER TREE LIMBS DOWN. |
| Jun 15, 10:35 PM EDT | TSTM WND GST 60 | 3 E Essexville, MI | |
| Jun 15, 10:40 PM EDT | TSTM WND GST 65 | Bay City, MI | NORTHWEST BAY CITY AT MARQUETTE AND TRUMAN PARKWAY- TREES DOWNED ALONG WITH POWER LINES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDTX 160215
TORDTX
MIC017-160315-
/O.NEW.KDTX.TO.W.0008.080616T0215Z-080616T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1015 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* TORNADO WARNING FOR...
BAY COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 1115 PM EDT
* AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
NORTHWEST OF BAY CITY..MOVING SOUTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
BAY CITY STATE PARK BY 1025 PM EDT...
BAY CITY BY 1030 PM EDT...
ESSEXVILLE BY 1035 PM EDT...
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
LINWOOD... KAWKAWLIN... ESSEXVILLE...
BAY CITY...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR
BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID
WINDOWS.
THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS OVER 65 MPH AND
HAIL GREATER THAN ONE INCH IN DIAMETER.
LAT...LON 4352 8381 4373 8412 4384 8396 4371 8391
4370 8392 4368 8390 4363 8373 4362 8371
TIME...MOT...LOC 0215Z 302DEG 30KT 4372 8399
$$
RBP / BT2 follow-up statements
000
WWUS53 KDTX 160227
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1025 PM EDT SUN JUN 15 2008
MIC017-160315-
/O.CON.KDTX.TO.W.0008.000000T0000Z-080616T0315Z/
BAY MI-
1025 PM EDT SUN JUN 15 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR BAY
COUNTY...
AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR KAWKAWLIN...MOVING SOUTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
ESSEXVILLE BY 1032 PM EDT...
BAY CITY BY 1040 PM...
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
LINWOOD... KAWKAWLIN... ESSEXVILLE...
BAY CITY...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
1 INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4352 8381 4373 8412 4384 8396 4371 8391
4370 8392 4368 8390 4363 8373 4362 8371
TIME...MOT...LOC 0225Z 305DEG 36KT 4363 8390
$$
BT000
WWUS53 KDTX 160255
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1053 PM EDT SUN JUN 15 2008
MIC017-160301-
/O.CAN.KDTX.TO.W.0008.000000T0000Z-080616T0315Z/
BAY MI-
1053 PM EDT SUN JUN 15 2008
...THE TORNADO WARNING FOR BAY COUNTY IS CANCELLED...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORM
THAT PROMPTED THE WARNING EXITED THE COUNTY. THEREFORE...THE
TORNADO WARNING HAS BEEN CANCELLED.
RADAR INDICATED THAT SEVERE WEATHER IS STILL POSSIBLE WITH THE
REMAINING STORMS IN BAY COUNTY.
LAT...LON 4352 8381 4373 8412 4384 8396 4371 8391
4370 8392 4368 8390 4363 8373 4362 8371
TIME...MOT...LOC 0251Z 305DEG 36KT 4348 8361
$$
BTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 15, 8:15 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 15, 8:15 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 815 PM EDT SUN JUN 15 2008 .UPDATE... A FEW THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP THIS EVENING IN AN UNSTABLE ATMOSPHERE AHEAD OF THE SURFACE TROUGH AXIS...AND THE SURFACE COLD FRONT. WIDESPREAD SEVERE WEATHER IS NO LONGER EXPECTED AND THE WATCH WAS DROPPED EARLIER THIS EVENING. 00Z DTX RAOB LOOKED MORE STABLE THAN PREVIOUS RAOBS...AND DEWPOINTS ACROSS THE NORTHERN CWA HAVE BEEN DROPPING INTO THE MID 50S. STILL WATCHING UPSTREAM CLUSTER OF STORMS DEVELOPING AHEAD OF THE SURFACE COLD FRONT OVER NORTHERN WISCONSIN. THERE IS POTENTIAL FOR THIS AREA TO HOLD TOGETHER AND ARRIVE INTO SOUTHEAST MICHIGAN LATE TONIGHT. OTHERWISE...FORECASTS WERE ALL UPDATED TO REMOVE WATCH HEADLINES AND DECREASE POPS AND CLOUD COVER FOR TONIGHT. && .PREV DISCUSSION...ISSUED 727 PM EDT SUN JUN 15 2008 AVIATION... 00Z TAF PACKAGE REFLECTS VFR CONDITIONS THROUGH THE TAF PERIOD...HOWEVER WE WILL CONTINUE TO SEE A FEW SHOWERS AND THUNDERSTORMS POP UP FOR THE REMAINDER OF THE EVENING. SINCE PROBABILITY OF STORMS HITTING TERMINAL SITES IS LOW...WILL HANDLE WITH AMENDMENTS AND KEEP OUT OF PREVAILING CONDITIONS. COLD FRONT WILL PUSH THROUGH EARLY TOMORROW MORNING...FLIPPING WINDS AROUND TO THE NORTHWEST AND BRINGING IN A BROKEN LOW DECK. WINDS WILL BECOME A LITTLE GUSTY TOMORROW AFTERNOON...WITH NORTHWEST GUSTS AS HIGH AS 25 KNOTS. PREV DISCUSSION...ISSUED 419 PM EDT SUN JUN 15 2008 SHORT TERM...THIS AFTERNOON AND TONIGHT DEBRIS CLOUDS FROM OLD MCS AND STORMS THAT MOVED THROUGH SOUTHEAST MICHIGAN EARLIER THIS AFTERNOON HAVE CLEARED THE AREA. THIS HAS ALLOWED THE SUN TO COME OUT ONCE AGAIN...AND HEATING TO COMMENCE ONCE AGAIN. SPC SECTOR ANALYSIS INDICATES LOW LEVEL LAPSE RATES HAVE INCREASED TO ABOVE 8 C/KM. 18Z RAOB AND RECENT ACARS DATA SHOW THAT ATMOSPHERE IS PRETTY MUCH UNINHIBITED...WITH SURFACE BASED CAPES LIKELY NOW BETWEEN 1500 AND 2000 J/KG. 50-70 KT MID LEVEL JET IS JUST STARTING TO PUNCH INTO WESTERN LOWER MICHIGAN...AND ALREADY STARTING TO INDUCE ADDITIONAL THUNDERSTORMS TO OUR WEST. FURTHER SOUTH...THERMAL BOUNDARY FROM LAST NIGHTS COLD FRONT AND APPROACHING SURFACE TROUGH EXTENDS FROM FAR SOUTHERN MICHIGAN BACK WESTWARD INTO NORTHEAST ILLINOIS. THIS WILL ALSO BE A FOCUS FOR CONVECTION THROUGH THIS EVENING UNTIL IT IS PUSHED SOUTHEASTWARD. SEVERAL OTHER BOUNDARIES ALSO EXPECTED TO DEVELOP THROUGH THE LATE AFTERNOON AND EVENING...AND THIS WAS THE JUSTIFICATION FOR SEVERE THUNDERSTORM WATCH NUMBER 541. BOUNDARIES/MESOSCALE FEATURES CURRENTLY AROUND THAT BEAR WATCHING INCLUDE ONE COMING DOWN FROM NORTHWEST LOWER MI AND A COUPLE OF OLD OUTFLOW BOUNDARIES THAT ARE MOVING EAST OVER SOUTHWEST LOWER. UNIDIRECTIONAL AND DECENTLY STRONG WIND PROFILE ON 18Z RAOB AND DRY LOW-LEVEL AIR SUPPORT EFFECTIVE MOMENTUM TRANSFER AND PARCEL ACCELERATION DOWN TO THE SURFACE OUT OF THUNDERSTORMS...MAKING DAMAGING WINDS A THREAT THROUGH THE EVENING. FREEZING LEVELS BETWEEN 10500 AND 11000 FEET ALSO SUPPORT LARGE HAIL. COLD FRONT WILL PUSH DOWN LATE TONIGHT AS THE SURFACE TROUGH AXIS PUSHES DOWN ACROSS NORTHERN LOWER. THIS WILL ALLOW ACTIVITY TO TAPER OFF. LONG TERM...MONDAY THROUGH SUNDAY THE UPPER PATTERN WILL BE IN QUICK TRANSITION AS THE UPPER LOW THE HAS BEEN CENTERED OVER CENTRAL CANADA DIGS SOUTHEAST THROUGH THE GREAT LAKES...AND THEN MORE OR LESS STALL FROM MID/LATE WEEK FROM SOUTHERN QUEBEC INTO UPSTATE NEW YORK. THIS WILL BRING A COOLER AND UNSETTLED WEATHER PATTERN AS A SERIES OF SHORTWAVE DISTURBANCES MAKE THERE WAY THROUGH THE AREA ON THE BACKSIDE OF THIS UPPER LOW/TROUGH TO THE EAST. WILL MAINTAIN THE CHANCE OF SHOWERS/ISOLATED THUNDER ON MONDAY AND TUESDAY...WITH A CONTINUED CHANCE OF SHOWERS INTO ON INTO WEDNESDAY AS WELL. THE COLDEST OF THE AIR WILL SLIDE THROUGH THE AREA ON TUESDAY WITH GFS/NAM/ECMWF ALL SHOWING H85 TEMPERATURES DOWN TO +1C TUESDAY INTO TUESDAY NIGHT. HIGHS ON TUESDAY WILL MAINLY TOP OUT IN THE 60S WITH SOME AREAS FROM DETROIT SOUTH AROUND 70. THE TEMPERATURES WILL THEN MODERATE WEDNESDAY WITH MORE LOCATIONS REACHING 70...AND THEN MOST AREAS BACK IN THE 70S BY THURSDAY. LATE IN THE WEEK/NEXT WEEKEND...THE UPPER LOW WILL OPEN AND SHIFT TO THE EAST...LEADING TO ADDITIONAL MODERATION LATE IN THE FORECAST. EVEN SO...THE NORTHWEST UPPER FLOW PATTERN WILL PERSIST AS RIDGING OVER THE CENTRAL CONUS IS VERY SLOW IN SHIFTING EAST INTO THE GREAT LAKES...SO TRUE SUMMERLIKE CONDITIONS WILL NOT RETURN FULLY. EXPECT TEMPERATURES WELL INTO THE 70S...AND ON INTO THE LOWER 80S FRIDAY INTO SUNDAY. A PERIODIC CHANCE OF SHOWERS/THUNDERSTORMS WILL ALSO EXIST AS SHORTWAVES CONTINUE TO FEED SOUTHEAST THROUGH THE AREA IN ADVANCE OF THE UPPER RIDGE. TIMING THESE IS ALL BUT IMPOSSIBLE THIS FAR OUT. MARINE... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING AS AN INCREASINGLY WARM AND UNSTABLE ENVIRONMENT MOVES IN SOUTHWEST WINDS...AND AN UPPER DISTURBANCE APPROACHES THE AREA. A STRONG COLD FRONT DROPPING SOUTHEAST THROUGH THE CENTRAL GREAT LAKES WILL MAINTAIN THE CHANCE FOR THUNDERSTORMS THROUGH TONIGHT...MAINLY FROM LAKE ST CLAIR SOUTH. THE POTENTIAL EXISTS FOR A FEW OF THESE STORMS TO BECOME SEVERE. THE REGION WILL THEN REMAIN UNDER COOL NORTHWEST FLOW THROUGH THE MIDDLE OF NEXT WEEK AS THE EXITING LOW STALLS OVER THE NORTHEAST AND HIGH PRESSURE REMAINS OVER THE CENTRAL PLAINS. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && UPDATE.......HLO AVIATION.....HLO SHORT TERM...HLO LONG TERM....DG MARINE.......DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 15, 7:50 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 750 PM EDT SUN JUN 15 2008 MIZ047>049-053>055-060>063-068>070-075-076-082-083-160900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 750 PM EDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A MARGINALLY UNSTABLE AIR FUNNELS NORTHEAST INTO THE AREA IN ADVANCE OF AN APPROACHING COLD FRONT. THERE IS STILL A SLIGHT CHANCE OF SEVERE WEATHER. HOWEVER...ANY ACTIVITY WOULD BE ISOLATED IN NATURE. STORM MOTION WILL BE EAST AT 30 MPH. THUNDERSTORMS WILL END OVERNIGHT AS THE COLD FRONT PROGRESSES SOUTHEAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF ISOLATED THUNDERSTORMS ON MONDAY...TUESDAY AND FRIDAY...AS A SERIES OF DISTURBANCES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THE REST OF TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-160900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 750 PM EDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A MARGINALLY UNSTABLE AIR FUNNELS NORTHEAST INTO THE AREA IN ADVANCE OF AN APPROACHING COLD FRONT. THERE IS STILL A SLIGHT CHANCE OF SEVERE WEATHER. HOWEVER...ANY ACTIVITY WOULD BE ISOLATED IN NATURE. STORM MOTION WILL BE EAST AT 30 MPH. THUNDERSTORMS WILL END OVERNIGHT AS THE COLD FRONT PROGRESSES SOUTHEAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF ISOLATED THUNDERSTORMS ON MONDAY...TUESDAY AND FRIDAY...AS A SERIES OF DISTURBANCES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THE REST OF TONIGHT. DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 15, 6:44 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
644 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG LIME CREEK 41.77N 84.33W
06/15/2008 LENAWEE MI FIRE DEPT/RESCUE
TREES DOWN
0641 PM TSTM WND GST MORENCI 41.72N 84.22W
06/15/2008 E55 MPH LENAWEE MI TRAINED SPOTTER
SMALL LIMBS AND TREES DOWN
0641 PM HAIL MORENCI 41.72N 84.22W
06/15/2008 E0.25 INCH LENAWEE MI TRAINED SPOTTER
&&
MHEITZLocal storm report, Jun 15, 7:40 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
740 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG LIME CREEK 41.77N 84.33W
06/15/2008 LENAWEE MI LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE ON LIME CREEK RD
&&
MHEITZSpecial weather statement, Jun 15, 8:14 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 814 PM EDT SUN JUN 15 2008 MIZ069-070-075-076-160115- MACOMB-OAKLAND-WASHTENAW-WAYNE- 814 PM EDT SUN JUN 15 2008 ...SPECIAL WEATHER STATEMENT... AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF CANTON...MOVING EAST AT 45 MPH. THIS STORM WILL BE CAPABLE OF PEA SIZE HAIL AND WIND GUSTS AROUND 45 MPH. * THE STORM WILL BE NEAR... LIVONIA BY 825 PM EDT... DEARBORN BY 835 PM EDT... DETROIT BY 840 PM EDT... DOWNTOWN DETROIT BY 845 PM EDT... GROSSE POINTE BY 855 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. RBP / BT
Local storm report, Jun 15, 9:37 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
937 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL WALLED LAKE 42.54N 83.48W
06/15/2008 E0.75 INCH OAKLAND MI TRAINED SPOTTER
&&
WDEEDLERLocal storm report, Jun 15, 9:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
941 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL WALLED LAKE 42.54N 83.48W
06/15/2008 E1.00 INCH OAKLAND MI TRAINED SPOTTER
&&
WDEEDLERLocal storm report, Jun 15, 9:58 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
958 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL MILFORD 42.59N 83.60W
06/15/2008 E0.75 INCH OAKLAND MI AMATEUR RADIO
MILFORD AND WARDLOW RD
&&
WDEEDLERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:55 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Jun 15, 9:23 PM EDT | Special Marine Warning | DTX | 103 min | |
| Jun 15, 9:28 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 46 min |
| Jun 15, 9:33 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland | 87 min |
| Jun 15, 10:29 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 79 min |
| Jun 15, 10:39 PM EDT | Tornado Warning | DTX | Huron, Tuscola | 59 min |
| Jun 15, 10:51 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Tuscola | 73 min |
| Jun 15, 11:10 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 80 min |
| Jun 15, 11:13 PM EDT | Special Marine Warning | DTX | 99 min | |
| Jun 15, 11:18 PM EDT | Special Marine Warning | DTX | 95 min | |
| Jun 16, 3:00 PM EDT | Special Marine Warning | DTX | 60 min |
Nearby
Tornado Warnings in Michigan, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.